# SDR UALA2013042902999

- Difficulty date: April 27, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 52,734 hours, 14,002 cycles
- Engine: Pwa PW4056
- System (JASC): 3418 · Stall Warning System
- Part: Module
- Part number: 285T110423
- Part serial: D03534
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIN MANUEVERING AMBER SPEED BAR STILL FLUCTUATES FROM BOTTOM TO TOP CONSTANTLY ON BOTH HSI.  REPLACED LEFT AND RIGHT STALL WARNING MODULE PER MM,  IN CONJUCTION WITH ECRA 34 22-01040. TESTED SWC SYSTEM.  NO FAULTS NOTED, OPS NORMAL.
